A Cough That Is Accompanied By Shortness After Taking A Doctor’s Medication?
, I want to ask. Before that, I told you first. I have a fever, flu and cough. then I was given a variety of drugs, can be rhinos, vectrine, neuralgin, concoctions and cefila. I continued to take the medicine from morning, the onset of the cough was not good, but it was rather tight, but I continued to take the medicine. And when I got up in the morning I was a bit congested, which was why, where was it wrong. Am I not compatible with the medicine? Thanks before
Good afternoon, thanks for the question
Complaints of breathing difficulties in this case can be caused by several conditions, including:
1. Lower respiratory tract infections, such as bronchitis, pneumonia, or bronchiolitis. Complaints include severe shortness of breath, fever, and cough with phlegm.
2. Accumulation of secretions or mucus in the airways so that it inhibits air flow. This condition can occur if sputum production is large but difficult to excrete.
3. Drug allergic reaction. Symptoms of an allergic drug reaction include itchy skin rashes or bumps, breathing problems, facial swelling, or severe conditions that are anaphylactic reactions. Anaphylaxis is a life-threatening reaction where there is interference with two or more organ systems.
We recommend that you do a re-consultation with your doctor to be able to do the examination, especially if the complaint is felt increasingly burdensome or experiencing symptoms such as the above to assess the underlying cause.
That's all, hope you can help